Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1601 to 1620 of 1869

1601
Subgroup growth of right-angled Artin and Coxeter groups

Baik, Hyungryulresearcher; Petri, Bram; Raimbault, Jean, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.101, no.2, pp.556 - 588, 2020-04

1602
Subgroup Growth of Virtually Cyclic Right-Angled Coxeter Groups and Their Free Products

Baik, Hyungryulresearcher; Petri, Bram; Raimbault, Jean, COMBINATORICA, v.39, no.4, pp.779 - 811, 2019-08

1603
Suboptimal discrete filters for stochastic systems with different types of observations

Choi, U-Jinresearcher; Oh, M; Shin, V. I; Lee, Y, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.35, no.3, pp.17 - 27, 1998

1604
SUBSOLUTION THEOREM FOR THE COMPLEX HESSIAN EQUATION

Nguyen, Ngoc Cuongresearcher, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA, pp.69 - 88, 2013-12

1605
Subsonic Flow for the Multidimensional Euler-Poisson System

Bae, Myoungjeanresearcher; Duan, Ben; Xie, Chunjing, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.220, no.1, pp.155 - 191, 2016-04

1606
SUBSONIC SOLUTIONS FOR STEADY EULER-POISSON SYSTEM IN TWO-DIMENSIONAL NOZZLES

Bae, Myoungjeanresearcher; Duan, Ben; Xie, Chunjing, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.46, no.5, pp.3455 - 3480, 2014

1607
Suicide and Ambient Temperature: A Multi-Country Multi-City Study

Kim, Yoonhee; Kim, Ho; Gasparrini, Antonio; Armstrong, Ben; Honda, Yasushi; Chung, Yeonseungresearcher; Ng, Chris Fook Sheng; et al, ENVIRONMENTAL HEALTH PERSPECTIVES, v.127, no.11, 2019-11

1608
Super-replicable functions N(j(1,N)) and periodically vanishing property

Kim, CH; Koo, JaKyungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.44, no.2, pp.343 - 371, 2007-03

1609
Superbridge index of composite knots

Jin, Gyo Taekresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.9, no.5, pp.669 - 682, 2000-08

1610
Superbridge index of knots

Jin, Gyo Taekresearcher, KOBE JOURNAL OF MATHEMATICS, v.18, no.2, pp.181 - 197, 2001-12

1611
Superconvergence of a finite element method for linear integro-differential problems

Kwak, Do Youngresearcher; Lee, Sungyunresearcher; QIAN LI, INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, v.23, no.5, pp.343 - 359, 2000-01

1612
Superconvergence of finite element method for parabolic problem

Kwak, Do Youngresearcher; Lee, Sungyunresearcher; Qian Li, INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, v.23, no.8, pp.567 - 578, 2000

1613
Superconvergence of new mixed finite element spaces

Hyon, YunKyong; Kwak, Do Youngresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.235, no.14, pp.4265 - 4271, 2011-05

1614
Supplementary variable method applied to the MAP/G/1 queueing system

Choi, Bong Dae; Hwang, Gang Ukresearcher; Han, DH, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, v.40, no.Part 1 , pp.86 - 96, 1998-07

1615
Support vector machines with adaptive L-q penalty

Liu, Yufeng; Zhang, Hao Helen; Park, Cheolwooresearcher; Ahn, Jeongyounresearcher, COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.51, no.12, pp.6380 - 6394, 2007-08

1616
SURFACE SUBGROUPS OF GRAPH PRODUCTS OF GROUPS

Kim, Sang-Hyunresearcher, INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, v.22, no.8, 2012-12

1617
Symbolic Calculus of Hermite Operators

KIL HYUN KWONresearcher; WEON HO OH, 대한수학회논문집, v.2, no.2, pp.151 - 160, 1987-06

1618
Symbolic dynamics and uniform distribution modulo 2

Geon H. Choeresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.9, no.4, pp.881 - 889, 1994-10

1619
Symmetrizability of differential equations having orthogonal polynomial solutions

Kwon, Kil Hyunresearcher; Yoon, GJ, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.83, no.2, pp.257 - 268, 1997

1620
Symmetry breaking bifurcations for an overdetermined boundary value problem on an exterior domain issued from electrodynamics

Morabito, Filipporesearcher, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.158, pp.1 - 22, 2017-07

rss_1.0 rss_2.0 atom_1.0